# SDR IPXA2022021078844

- Difficulty date: January 17, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 22,414 hours, 13,833 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: UP5750001
- Condition: Cracked
- Location: L/H O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH WING O/B FLAP INTERNAL STRUCTURE RIB 25 HAS CRACK BETWEEN THREE FASTENERS HOLEREPAIRED PER SRM 57-50-00
